I was on SSRIs for about 8 years and now I’m off them. (the withdrawal was horrific and at night in bed I would hallucinate.) The SSRIs use to make me slure my speech and lose my thoughts and always had me searching for words.
My question to you is will taking the vitamins for sexual exhaustion help me recover from any damage SSRIs did? I also have serve sexual exhaustion from over-masterbation so I’m taking the pills regarless, just was hoping any damage done by SSRIs could be healed in the proccess.
Damn those doctors who hand those things out like there candy.
I’m sorry to hear that noone warned you about the dangers of SSRIs for 8 years.
It is extremely long period for one to take SSRIs, which of course lead to an extreme bio-imbalance and ruined the proper bodily functioning. Even just one SSRI pill is harmful enough, let alone thousands.
The constant use of SSRIs gradually altered your neuroplasticity, leading to severe addiction and withdrawal symptoms.
Most of the damage will be healed over time. There may be some irreversible damage in the form of slightly altered nervous functions and modulations on numerous neurotransmitter and hormonal releases.
There are now specially designed supplemental compounds that can be found in this site, and will gradually and naturally deal with most of the damage caused by the SSRIs and over-active sexual activity.
1.Discontinue sexual activities for 1 to 3 months.
2.Balance your diet.
3.Make good use of Multi-Alpha, 5HTP-Nettle, Zeolite-DA, Ultra-Purified-FishOil, and testicle temperature regulatory solutions to restore proper nervous and endocrine functioning, detoxify the liver, restore proper neurotransmitter and hormonal levels, restore your nervous modulation on your inflammatory hormones release, increase androgens, and boost Prostaglandin E1 E3 and NO levels for healing.
While being on SSRIs I noticed it affected my memory where I was always staggering over my words and searching for what I wanted to say. (sexual exhuastion could have also played part) Sometimes SSRI would even make me slure my words.
5-htp is totally different and therefor I shouldn’t experience any memory loss or articulation problems while using it?
“5-htp is totally different and therefor I shouldn’t experience any memory loss or articulation problems while using it?”
Yes, when the brain sends a messages they are passed between the nerve cells with the help of the chemical synapse (a gap between the cells). The sender cell releases neurotransmitters in the gap, these neurotransmitters are recognized by the receptors of the recipient cell. Some of the neurotransmitters are lost in this process, the others are released and taken up by special monoamine transporters into the sending cell and the process is called reuptake.
SSRI inhibit the reuptake of serotonin, the result is that the serotonin is not taken up by the monoamine transporters and stays longer in the gap than it should stay, thus stimulating the receptors of the recipient cell again and again. Various problems will then occur as a side effects. One of which is that the high levels of serotonin will not only activate postsynaptic receptors but will flood the autoreceptors which are the feedback sensor. These autoreceptors in turn on a throttling of serotonin production. There is much more to it, but you can see now why these drugs can be so addictive after a period of time – in order to feel right you will need them again and again (due to the lack of normal levels of serotonin, and you will never have them). Not having them is a problem though, because serotonin is widely used by the body and will harm other vital functions.